IIW 24 Session Notes

From IIW
Revision as of 19:46, 17 May 2017 by Nobnatu (talk | contribs) (Session 5)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search

Tuesday May 2, 2017

Session 1

11:00 - 12:00

1A/ Self Sovereign Identity Container

1B/ Introduction to OAuth2

1D/ Decentralized Names and ID’s Working Group – DID101

1E/ IDPro

1G/ oram v1.0 bit.ly/joram100

1H/ OIDF Modrna WG UpDate

1J/ 12 Competencies for Network Leadership

1K/ Digital Inclusion

Session 2

12:00 - 1:00

2A/ Digital India

2B/ Introduction to OpenID Connect

2D/ Decentralized Names and ID’s (continued)

2F/ JLINC overview demo discussion

2G/ Delegated Account Recovery – Kill the “forgot password” email

2H/ Build Badass Identity Team

2I/ Consent-Informed Attribute Release for SAML/OIDC at Scale

Session 3

2:00 - 3:00

3A/ Privacy Preservation and Controlling Correlation

3B/ 101 Introduction to User Managed Access (UMA) 2.0

3C/ IEEE 2410 Biometric Open Protocol Standard (“BOPS”) EXPLAINED!

3D/ If You’re Hiring a Student w/a Masters in IDM – What do you think they should know?

3F/ Your Terms that Sites Agree To (rather than the other way around)

3G/ OpenID Connect Account Porting Overview

3H/ Hybrid Personal Cloud – Applying devops open source tech to personal IoT

3J/ Identity Storage and Compute Working Group

Session 4

3:00 - 4:00

4A/ Intro to Fast Fed (new passport standard)

4B/ 101 MFA, 2FA, FIDO

4C/ Intent in Open Source

4D/ 10_Foot Platforms – Device Pairing

4E/ AI DAO’s & ID

4F/ JLINO Deep Dive – Tip Toe in Shallow End

4G/ End-to-End Crypto SDK for Deve

4H/ Picos Everywhere

4J/ Identity Storage and Compute (contained)

Session 5

4:00 - 5:00

5A/ Token Binding – Proof-of-Possession for cookies, ID Tokens JWt’s & OAuth Tokens

5B/ Blockchain 101

5C/ Why isn’t IIW Wiki Secure?

5D/ HashO: IO Protocol – Web of Trust + Blockchain + Proof of Work + IPFS

5F/ Intro to Sovrin

5G/ Intuition, Identity, Internet

5H/ Beyond OAuth2: End-to-End Microservice Security

Wednesday May 3, 2017

Women's Breakfast

0G/ Women's Breakfast

Session 1

9:30 - 10:30

1A/ DID 101 – Decentralized Identifiers & how they are the key to interoperable self-sovereign ID

1C/ IEEEE/SA, Evernym, iRespond, SWIRLS – ADV The Human STD Hackathon (100K Refugee Framework)

1G/ Fair Dice Roll’s in On-Line Game’s using Blockchains

1I/ Application Identity and Trust in Healthcare and beyond

Session 2

10:30 - 11:30

2A/ How to Live with Shadow IT

2C/ Neural Science of Persuasion

2G/ Attestations and Identity Data Formats

2H/ ID PRO Body of Knowledge & Taxonomy

2J/ Intro to Verifiable Cliams by W3C VCWG Members

2K/ Publice vs Private Data – What can we share?

Session 3

11:30 - 12:30

3A/ DKMS = Decentralized Key Management System

3C/ What is it like to be part of a working group?

3G/ Storing Crypto Credentials

3H/ The UX of Secure Key Management Trust Frameworks

3I/ DID TLS

3J/ OTTO Schema

3K/Distributed Identity

Session 4

2:30 - 3:30

4A/ Digital India II (part 2)

4B/ libsovrin Hacking – Zero Knowledge Proofs Selective Disclosure and Predicate Proofs

4C/ 5 Types of Privacy on DLT

4D/ End-User Identity Paradox “Curing Identity” – Don’t lose your phone #

4F/ Using Sovrin for Decentralized Student Profiles – A Proof of Concept

4G/ Identity Hubs Technical Resolutions and Planning

4H/ Correlation Marketing Solicitation (not criminal) and Identity

4I/ Trust Frameworks!

Session 5

3:30 - 4:30

5A/ Levels of Assurance

5B/ DID Auth (Interoperable auth’n w/DID’s)

5C/ Making OAuth2 Secure

5F/ Multiple Useres (IDs) of a Single Consumer Electronics Device (e.g. TV) How to make it happen

5G/ Reinventing National Identifyer Systems ex Austria

5H/ Certified Self-Sovereign Signature (An e-prescribing example)

5J/ How do People Manage Identities? Prelim findings from user research in India

Thursday May 4, 2017

Session 1

9:30 - 10:30

1A/ DID Service Discovery

1C/ “Verifier Impersonation Resistance”

1F/ Functional Identity

1G/ “It’s a Pain In The Ass, But it’s Well Supported” (FIdM)

Session 2

10:30 - 11:30

2C/ Privacy – Preserving Geo Location & Other “mystuff” Services

2F/ SovrinID Card – What should it do?

2G/ Pop-Up Enterprise

2H/ OTTO –Ifying – FAST-FED?

Session 3

11:30 - 12:30

3A/ Digital Life Collective Cooperative “The Web we want” – Getting to Actual Effects with Identity

3F/ Usability for Identity Management

3G/ PICO’s in Practive

3J/Agents for I.O.T.

Session 4

12:30 - 2:00

4A/Reputation vs Identity – Definition Perspectives

4F/ Make XDI GREAT again!

4G/ Anonymous Claims Authentication

4H/ Sharing a Systems Leadership Strategy to Catalyze an Identity Ecosystem

Session 5

2:00 - 3:00

5A/NO RAGERETS

5F/Come Talk About All The Acgouat Recovery Systems

5G/OAuth JAR Working Session

5H/ Will Nationalism – Populism – Isolationism kill identity Fed attribute exchange? How do we prevent the reification of Statism in next gen ID systems & thought

5J/ Personal API